# SDR SWAA2013090319764

- Difficulty date: August 20, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING BRACKET CRACKED ON INTERNAL AREA.  R&R BRACKET IAW SRM & DRAWING.
